TITLE

CE Test

PUB. DATE
December 2006
SOURCE
Critical Care Nurse;Dec2006, Vol. 26 Issue 6, p46
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A quiz regarding vascular complications in percutaneous coronary interventions is presented.
ACCESSION #
23293383

 

Related Articles

  • ADT and risk of CAD, diabetes: A causal or casual link? Gebhart, Fred // Urology Times;May2010, Vol. 38 Issue 5, p12 

    The article focuses on the association of androgen deprivation therapy (ADT) and the risk of diabetes and coronary artery disease (CAD). According to Matthew Smith, associate professor of medicine at Harvard Medical School in Boston, Massachusetts, the association of treatment to the risk of CAD...

  • Vascular Tissue Plasminogen Activator and the Development of Coronary Artery Disease in Heart-Transplant Recipients. Labarrere, Carlos A.; Pitts, Douglas; Nelson, David R.; Faulk, W. Page // New England Journal of Medicine;10/26/95, Vol. 333 Issue 17, p1111 

    Background: An aggressive and potentially fatal form of coronary artery disease may develop after cardiac transplantation. We studied the role of vascular tissue plasminogen activator (t-PA), the primary mediator of fibrinolysis, in the development of this problem. Methods: We studied 78...

  • Women's Health Initiative reverses its findings on coronary heart disease. Brown, Simon // Menopause International;Jun2007, Vol. 13 Issue 2, p52 

    This article discusses a study released by the Women's Health Initiative on the association between hormone replacement therapy (HRT) and coronary heart disease (CHD). The WHI reversed its previous findings on the risk of cardiovascular disease related to HRT. The WHI proposes that women who...

  • Nicorandil.  // Reactions Weekly;7/2/2005, Issue 1058, p14 

    Discusses research being done on the adverse effects of nicorandil as a treatment for ischaemic heart disease. Reference to a study by R. Malik et al published in the April 2005 issue of the "British Journal of Dermatology"; Dosage and duration of treatment; Symptoms experienced by the subjects...

  • GSK reports link between Ventolin and MI.  // Reactions Weekly;6/23/2007, Issue 1157, p4 

    The article reports that Ventolin or albuterol could cause myocardial ischemia (MI) in pregnant women. GlaxoSmithKline (GSK) and Health Canada have released safety information on the health risks of Ventolin. Seventeen cases of Ventolin-related MI have been reported. GSK recommends the...

  • Radial versus femoral access for primary percutaneous coronary intervention: is there a preferred route to the heart? Meier, Pascal; Windecker, Stephan; Lansky, Alexandra J. // Heart;Feb2012, Vol. 98 Issue 4, p269 

    The article discusses a study by M. A. Mamas et al on the influence of access site selection on percutaneous coronary intervention (PCI)-related adverse events in patients presenting with ST elevation myocardial infarction (STEMI). The researchers performed a meta-analysis of nine randomised...

  • Reducing the risk of coronary heart disease: targeting cholesterol. Teasdale, Sue // Nurse Prescribing;Jun2005, Vol. 3 Issue 3, p115 

    Coronary Heart Disease (CHD) remains the leading cause of death in the UK. If morbidity from CHD is to be reduced, those at high risk of developing it need to be identified and offered preventative advice and treatment. This article explores how to identify those who are at risk, what can be...

  • Very late perforation of an implantable cardioverter defibrillator lead: a case report. Semmler, Verena; Fichtner, Stephanie; Lennerz, Carsten; Kolb, Christof // British Journal of General Practice;Feb2014, Vol. 64 Issue 619, p107 

    The article discusses case study of a 71-year-old male with coronary artery disease. It is noted that Implantable Cardioverter Defibrillators (ICDs) was supplied to patient for primary prevention of sudden cardiac death and he was doing fine for 11 months, but after that he experienced a sudden...

  • Second thoughts on hormone therapy. Asch-Goodkin, Judith; Kaplan, Deborah // Patient Care for the Nurse Practitioner;Apr2007, Vol. 10 Issue 4, p31 

    The article offers information on two publication concerning hormone therapy. The Women's Health Initiative issued data showing a connection between HT and heightened risk for coronary disease. Despite such claim, many women decided to forgo the therapy they had relied on to treat their...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics